# SDR AALA201807269012

- Difficulty date: July 24, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 9,634 hours, 3,786 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: AA1146
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INOPERABLE MEGAPHONE IN FIRST CLASS, BY NR 1 FLIGHT ATTENDANT. MAINTENANCE REPLACED FORWARD CABIN MEGAPHONE AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-64-00.
